CSpace
对于规范hermitefejer插值的pturan的第24问题
史应光
1992
Source Publication数学年刊a辑
ISSN1000-8314
Volume001Issue:005Pages:598
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42250
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
史应光. 对于规范hermitefejer插值的pturan的第24问题[J]. 数学年刊a辑,1992,001(005):598.
APA 史应光.(1992).对于规范hermitefejer插值的pturan的第24问题.数学年刊a辑,001(005),598.
MLA 史应光."对于规范hermitefejer插值的pturan的第24问题".数学年刊a辑 001.005(1992):598.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[史应光]'s Articles
Baidu academic
Similar articles in Baidu academic
[史应光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[史应光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.